Adem Kilicman
Adem Kilicman
putra.upm.edu.my üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Kronecker operational matrices for fractional calculus and some applications
A Kilicman, ZAA Al Zhour
Applied Mathematics and Computation 187 (1), 250-265, 2007
1962007
On the applications of Laplace and Sumudu transforms
A Kılıçman, HE Gadain
Journal of the Franklin Institute 347 (5), 848-862, 2010
1002010
Similarity measures of bipolar neutrosophic sets and their application to multiple criteria decision making
V Ulucay, I Deli, M Şahin
Neural Computing and Applications 29 (3), 739-748, 2018
94*2018
A new addition formula for elliptic curves over GF (2/sup n/)
E Al-Daoud, R Mahmod, M Rushdan, A Kilicman
IEEE Transactions on Computers 51 (8), 972-975, 2002
922002
On some applications of a new integral transform
H Eltayeb, A Kılıçman
International Journal of Mathematical Analysis 4 (3), 123-132, 2010
832010
Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform
J Singh, D Kumar, A Kılıçman
Abstract and Applied Analysis 2013, 2013
822013
A note on the Sumudu transforms and differential equations
H Eltayeb, A Kılıçman
Applied Mathematical Sciences 4 (22), 1089-1098, 2010
812010
An application of double Laplace transform and double Sumudu transform
A Kilicman, HE Gadain
Lobachevskii Journal of Mathematics 30 (3), 214-223, 2009
762009
A note on Integral transform and Partial Differential Equation
A Kilicman, H Eltayeb
APPLIED MATHEMATICAL SCIENCES 4, 109-118, 2010
742010
A new integral transform and associated distributions
H Eltayeb, A Kılıçman, B Fisher
Integral Transforms and Special Functions 21 (5), 367-379, 2010
712010
On Sumudu transform and system of differential equations
A Kiliçman, H Eltayeb, RP Agarwal
Abstract and Applied Analysis 2010, 2010
682010
Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations
J Singh, D Kumar, A Kılıçman
Abstract and Applied Analysis 2014, 2014
622014
Homotopy perturbation method for fractional Black-Scholes European option pricing equations using Sumudu transform
AA Elbeleze, A Kılıçman, BM Taib
Mathematical problems in engineering 2013, 2013
592013
A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform
H Eltayeb, A Kılıçman
Applied Mathematics Letters 21 (12), 1324-1329, 2008
572008
The representation and approximation for the weighted Minkowski inverse in Minkowski space
A Kılıçman, Z Al Zhour
Mathematical and computer modelling 47 (3-4), 363-371, 2008
562008
A note on the comparison between Laplace and Sumudu transforms
A Kilicman, KAM Atan, H Eltayeb
Bulletin of the Iranian Mathematical Society 37 (1), 131-141, 2011
542011
Teaching and learning using mathematics software “The New Challenge”
A Kilicman, MA Hassan, SKS Husain
Procedia-Social and Behavioral Sciences 8, 613-619, 2010
542010
A new hyperchaotic map and its application for image encryption
H Natiq, NMG Al-Saidi, MRM Said, A Kilicman
The European Physical Journal Plus 133 (1), 1-14, 2018
482018
Peristaltic flow of a Jeffrey fluid under the effect of radially varying magnetic field in a tube with an endoscope
AM Abd-Alla, SM Abo-Dahab, A Kilicman
Journal of Magnetism and Magnetic Materials 384, 79-86, 2015
482015
A note on integral transforms and partial differential equations
A Kılıçman, H Eltayeb
Applied Mathematical Sciences 4 (3), 109-118, 2010
482010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20